# SDR AALA20150105008

- Difficulty date: November 17, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 47,129 hours, 18,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751021
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE INTERCOSTAL PANEL TORN BETWEEN STATION 500B & 500C LT.  R & R BAFFLE INTERCOSTAL PANEL IAW REPAIR DOCUMENT 53-00-01 PROCESS 6.
